# SDR R61A2019100493064

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 39,889 hours, 24,736 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Not Reported
- Location: Nlg
- Part time: 39,749 hours, 24,749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FERRIED TO CMH. R&R NLG STRUT ASSEMBLY.
